# SDR SIMA200921603SUP

- Difficulty date: August 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 23,817 hours, 23,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9906033
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 23,817 hours, 23,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED AN AIR CYCLE MACHINE.  AIRCRAFT RETURNED TO SERVICE.
